# SDR DALA2024072307408

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0458848) L1 DOOR THRESHOLD ANGLE ATTACHED TO MOPSILL, UPPER SURFACE BETWEEN STA 312 AND 344, WL 209 CORRODED. REMOVED AND INSTALLED REPLACEMENT L1 DOOR THRESHOLD ANGLE ATTACHED TO MOPSILL UPPER SURFACE BETWEEN STA 312 AND 344, WL 209 I.AW DWG# 141A8110 REV: E, B737 SRM 51-40-02-0G.
